# SDR AALA20170120006

- Difficulty date: January 5, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 68,349 hours, 8,188 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015002
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L4 DOOR FLIGHT ATTENDANT SEAT FLASHLIGHT IS BROKEN. REMOVED AND REPLACED FLASHLIGHT IAW CARD 222C ITEM 15A.
